This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello i am 34 years old and have had a pain during an erection in february of 2008. It continued for a few days so i saw my family doctor who didnt do a culture but gave me some offloxacin for 6 weeks twice a day. after 4-5 weeks it cleared up only to return 3-4 days later. I then was given more offloxacin and it seemed to show some improvement as it was only a 3 week course this time. during this time i was waiting to see a urologist and was off antibiotics for 3-5 weeks approximately.
He then did a dre and 3 the glass test and found 8 white count. i was then given levaquin for 2 months and not having much success after 5 weeks with this. mostly my irritation felt like there was a knot in my lower abdomen below the belt that ached and if i lied on it was a little sorer. my testicles ache a tad and so does my back.
I had a vasectomy in july / august of 2007 and am wondering if the vasectomy could have been a rough one and the testicles and the other aches are due the radiation of that irritation?
Note that most of my symptoms did not occur until after my dre was performed and an abdominal physical exam.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.